# SDR DHL2008760505

- Difficulty date: April 13, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6516275
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED NR 1 K-FLAP INBOARD AND OUTBOARD ACTUATOR MOUNT SUPPORT WEBS BY FABRICATION, LWS 307.5 TO 315.2, PER B727 SRM 51-10-2, 51-30-2, 51-20-1 FIG 3, 51-30-5, AND BAC DWG 65-16275 REV D.
